Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
|IcantSleep - Mon Jun 27, 2005 7:10 pm|
I went to a GUM clinic on Friday for treatment for NSU/infection (still on the tablets)
And I told the doc I had an ache in my testicles now and then - not very frequently.
She noticed a varicocele/varicose vein and said it was common and not to worry about it (all i could see was a blue vein left side of my sack, not very big)
The thing is since the examination and the second course of tablets started my testicle aches pretty much constantly - could the doxycycline be having an effect? I don't mind the vein but the heavyball/dragging sensation isn't really what I want 24/7 and always! - also would briefs or snugger underwear help?
|Theresa Jones, RN - Sat Jul 02, 2005 7:44 am|
Varicocele's much of the time are asymptomatic (causes no symptoms). However, when symptoms do arise there is a feeling of heaviness and ache in the testicles. Mild symptoms may be alleviated by snug fitting undershorts or scrotal support. One of the complications of a varicocele aside from the obvious pain is a problem with fertility because the blood flow isn't properly cooled and may cause damage to sperm. When symptoms become more than mild and there are issues regarding fertility varicoceles are surgically treated. I would suggest an evaluation by a urologist if one has not already been completed.
|IcantSleep - Tue Jul 05, 2005 2:44 pm|
thanks for the reply, It's actually settled down now, maybe the humid weather affected it, though wearing some boxer-briefs helped too.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.